# SDR DLM8K060803

- Difficulty date: September 30, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 36,870 hours, 28,650 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 7936913765
- Condition: Leaking
- Location: Fs 750
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL STEERING LINE LEAKING AT LEFT LONGERON 20 AT FS 750.  NO EXTERNAL DAMAGE TO LINE.  REMOVED BAG BIN WALL ON LEFT SIDE OF BIN 4.225052.  REPAIRED L WITH RING LOC REPAIR.  PRESSURIZED LINE, NO LEAKS NOTED.  REINSTALLED BAG BIN WALL.
